# SDR ABXA9800039

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 459734005505
- Condition: Defective
- Location: Lt Mlg
- Part time: 4,552 hours
- Component: Doug
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RED LANDING GEAR UNSAFE LIGHT ILLUMINATED.  LEFT MAIN LANDING GEAR INDICATED UNLATCHED.  RECYCLED LANDING GEAR, NO HELP.  LANDING WAS UNEVENTFUL.  REPLACED LEFT MAIN LANDING GEAR UPLATCH MECHANISM CYLINDER IAW DC8 MM 32-31-3, OPS CHECKED GOOD.
